MathSciNet Relay Station
MathSciNet bibliographic data
MR687649 (84g:60003) 60B05 (28C15 54H05)
Lane, K. W. Another interesting property concerning the probability measures on the rationals. Proc. Amer. Math. Soc. 87 (1983), no. 4, 717–722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement